Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Asymptotic enumeration of Latin rectangles


Authors: C. D. Godsil and B. D. McKay
Journal: Bull. Amer. Math. Soc. 10 (1984), 91-92
MSC (1980): Primary 05A15, 05B20
MathSciNet review: 722858
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 05A15, 05B20

Retrieve articles in all journals with MSC (1980): 05A15, 05B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15196-6